Alert archive / New Mexico / Flash Flood Watches in 2021

Flash Flood Watch 23, NWS Albuquerque, NM

August 29, 202115 counties in New Mexico

NWS Albuquerque, NM issued this flash flood watch at Aug 29, 2021, 3:21 AM MDT for 15 counties in New Mexico. It took effect at Aug 29, 2021, 12:00 PM MDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Aug 29, 2021, 3:21 AM MDT (09:21 UTC)
In effect from
Aug 29, 2021, 12:00 PM MDT
Expired
Aug 30, 2021, 4:00 AM MDT
In force
16 hr
Issued by
NWS Albuquerque, NM
Flood severity
None

Counties Bernalillo County, NM, Catron County, NM, Chaves County, NM, Colfax County, NM, Guadalupe County, NM, Lincoln County, NM, Mora County, NM, Rio Arriba County, NM, San Miguel County, NM, Sandoval County, NM, Santa Fe County, NM, Socorro County, NM, Taos County, NM, Torrance County, NM, Valencia County, NM

The radar

The Albuquerque radar (KABX), 81 km from the middle of the area, began a volume at 09:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 9.4 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2021-08-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 104 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2021-08-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
104 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
3098 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

183 
WGUS65 KABQ 290921
FFAABQ

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Albuquerque NM
321 AM MDT Sun Aug 29 2021

NMZ208-209-221>226-239>241-291800-
/O.NEW.KABQ.FF.A.0023.210829T1800Z-210830T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Southwest Mountains-San Francisco River Valley-Sandia and Manzano
Mountains including Edgewood-Estancia Valley-Central Highlands-
South Central Highlands-Upper Tularosa Valley-South Central
Mountains-Eastern Lincoln County-Southwest Chaves County-San
Agustin Plains and Adjacent Lowlands-
321 AM MDT Sun Aug 29 2021

...FLASH FLOOD WATCH IN EFFECT FROM NOON MDT TODAY THROUGH LATE 
TONIGHT...

The National Weather Service in Albuquerque has issued a

* Flash Flood Watch for portions of central, southeast, and west 
  central New Mexico, including the following areas, in central New 
  Mexico, Central Highlands, Eastern Lincoln County, Estancia 
  Valley, San Agustin Plains and Adjacent Lowlands, Sandia and 
  Manzano Mountains including Edgewood, South Central Highlands, 
  South Central Mountains and Upper Tularosa Valley. In southeast 
  New Mexico, Southwest Chaves County. In west central New Mexico, 
  San Francisco River Valley and Southwest Mountains.

* From Noon MDT today through late tonight.

* Abundant moisture and upslope flow will be present today, allowing 
  scattered to numerous slow-moving showers and thunderstorms to 
  develop this afternoon and tonight. The slow storm motions and 
  heavy rainfall rates could lead to rapid and excessive runoff and 
  possible flash flooding. Areas over and near steep high terrain 
  and recent wildfire burn scars will be especially vulnerable to 
  flash flooding. The stronger storms will be capable of producing 1 
  to 2 inches of rainfall in less than an hour with some locations 
  potentially observing repeated rounds of thunderstorms.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

Shoemake
3 follow-up statements
719 
WGUS65 KABQ 291557
FFAABQ

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Albuquerque NM
957 AM MDT Sun Aug 29 2021

NMZ212-214-215-229-232-233-300300-
/O.EXA.KABQ.FF.A.0023.210829T1800Z-210830T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Glorieta Mesa Including Glorieta Pass-Southern Sangre de Cristo
Mountains-East Slopes Sangre de Cristo Mountains-Northeast
Highlands-Eastern San Miguel County-Guadalupe County-
957 AM MDT Sun Aug 29 2021

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

The National Weather Service in Albuquerque has expanded the

* Flash Flood Watch to include portions of east central, north 
  central, and northeast New Mexico, including the following areas, 
  in east central New Mexico, Guadalupe County. In north central New 
  Mexico, East Slopes Sangre de Cristo Mountains, Glorieta Mesa 
  Including Glorieta Pass and Southern Sangre de Cristo Mountains. 
  In northeast New Mexico, Eastern San Miguel County and Northeast 
  Highlands.

* Through late tonight.

* Abundant moisture combined with low level east winds will allow 
  slow moving thunderstorms to produce heavy rain with rainfall 
  rates exceeding one inch an hour. Areas over and near steep high 
  terrain and recent wildfire burn scars such as the Luna fire will 
  be especially vulnerable. Storms are expected to move into eastern 
  San Miguel and Guadalupe Counties later this afternoon and evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

NMZ208-209-221>226-239>241-300300-
/O.CON.KABQ.FF.A.0023.210829T1800Z-210830T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Southwest Mountains-San Francisco River Valley-Sandia and Manzano
Mountains including Edgewood-Estancia Valley-Central Highlands-
South Central Highlands-Upper Tularosa Valley-South Central
Mountains-Eastern Lincoln County-Southwest Chaves County-San
Agustin Plains and Adjacent Lowlands-
957 AM MDT Sun Aug 29 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...

The Flash Flood Watch continues for

* Portions of central, southeast, and west central New Mexico, 
  including the following areas, in central New Mexico, Central 
  Highlands, Eastern Lincoln County, Estancia Valley, San Agustin 
  Plains and Adjacent Lowlands, Sandia and Manzano Mountains 
  including Edgewood, South Central Highlands, South Central 
  Mountains and Upper Tularosa Valley. In southeast New Mexico, 
  Southwest Chaves County. In west central New Mexico, San Francisco 
  River Valley and Southwest Mountains.

* Through late tonight.

* Abundant moisture and upslope flow will be present today, allowing 
  scattered to numerous slow-moving showers and thunderstorms to 
  develop this afternoon and tonight. The slow storm motions and 
  heavy rainfall rates could lead to rapid and excessive runoff and 
  possible flash flooding. Areas over and near steep high terrain 
  and recent wildfire burn scars will be especially vulnerable to 
  flash flooding. The stronger storms will be capable of producing 1 
  to 2 inches of rainfall in less than an hour with some locations 
  potentially observing repeated rounds of thunderstorms.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$
226 
WGUS65 KABQ 300258
FFAABQ

Flood Watch
National Weather Service Albuquerque NM
858 PM MDT Sun Aug 29 2021

NMZ208-209-221>226-239>241-301000-
/O.CON.KABQ.FF.A.0023.000000T0000Z-210830T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Southwest Mountains-San Francisco River Valley-Sandia and Manzano
Mountains including Edgewood-Estancia Valley-Central Highlands-
South Central Highlands-Upper Tularosa Valley-South Central
Mountains-Eastern Lincoln County-Southwest Chaves County-San
Agustin Plains and Adjacent Lowlands-
858 PM MDT Sun Aug 29 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 4 AM MDT MONDAY...

The Flash Flood Watch continues for

* Portions of central, southeast, and west central New Mexico, 
  including the following areas, in central New Mexico, Central 
  Highlands, Eastern Lincoln County, Estancia Valley, San Agustin 
  Plains and Adjacent Lowlands, Sandia and Manzano Mountains 
  including Edgewood, South Central Highlands, South Central 
  Mountains and Upper Tularosa Valley. In southeast New Mexico, 
  Southwest Chaves County. In west central New Mexico, San Francisco 
  River Valley and Southwest Mountains.

* Until 4 AM MDT Monday.

* Abundant moisture combined with low level east winds will allow 
  slow moving thunderstorms to produce heavy rain with rainfall 
  rates exceeding one inch an hour. Areas over and near steep high 
  terrain and recent wildfire burn scars such as the Luna fire will 
  be especially vulnerable. Storms are expected to move into eastern 
  San Miguel and Guadalupe Counties later this afternoon and evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

NMZ212-214-215-229-232-233-301000-
/O.CON.KABQ.FF.A.0023.000000T0000Z-210830T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Glorieta Mesa Including Glorieta Pass-Southern Sangre de Cristo
Mountains-East Slopes Sangre de Cristo Mountains-Northeast
Highlands-Eastern San Miguel County-Guadalupe County-
858 PM MDT Sun Aug 29 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 4 AM MDT MONDAY...

The Flash Flood Watch continues for

* Portions of east central, north central, and northeast New Mexico, 
  including the following areas, in east central New Mexico, 
  Guadalupe County. In north central New Mexico, East Slopes Sangre 
  de Cristo Mountains, Glorieta Mesa Including Glorieta Pass and 
  Southern Sangre de Cristo Mountains. In northeast New Mexico, 
  Eastern San Miguel County and Northeast Highlands.

* Until 4 AM MDT Monday.

* Abundant moisture and upslope flow will be present through this 
  evening allowing scattered to numerous slow-moving showers and 
  thunderstorms to develop this afternoon and tonight. The slow 
  storm motions and heavy rainfall rates could lead to rapid and 
  excessive runoff and possible flash flooding. Areas over and near 
  steep high terrain and recent wildfire burn scars will be 
  especially vulnerable to flash flooding. The stronger storms will 
  be capable of producing 1 to 2 inches of rainfall in less than an 
  hour with some locations
  potentially observing repeated rounds of thunderstorms.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

You should monitor later forecasts and be prepared to take action 
should Flash Flood Warnings be issued.

&&

$$

33
378 
WGUS65 KABQ 300950
FFAABQ

Flood Watch
National Weather Service Albuquerque NM
350 AM MDT Mon Aug 30 2021

NMZ208-209-212-214-215-221>226-229-232-233-239>241-301100-
/O.EXP.KABQ.FF.A.0023.000000T0000Z-210830T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Southwest Mountains-San Francisco River Valley-Glorieta Mesa
Including Glorieta Pass-Southern Sangre de Cristo Mountains-East
Slopes Sangre de Cristo Mountains-Sandia and Manzano Mountains
including Edgewood-Estancia Valley-Central Highlands-South
Central Highlands-Upper Tularosa Valley-South Central Mountains-
Northeast Highlands-Eastern San Miguel County-Guadalupe County-
Eastern Lincoln County-Southwest Chaves County-San Agustin Plains
and Adjacent Lowlands-
350 AM MDT Mon Aug 30 2021

...FLASH FLOOD WATCH WILL EXPIRE AT 4 AM MDT EARLY THIS MORNING...

The Flash Flood Watch for portions of central, east central, north 
central, northeast, southeast, and west central New Mexico, 
including the following areas, in central New Mexico, Central 
Highlands, Eastern Lincoln County, Estancia Valley, San Agustin 
Plains and Adjacent Lowlands, Sandia and Manzano Mountains including 
Edgewood, South Central Highlands, South Central Mountains and Upper 
Tularosa Valley. In east central New Mexico, Guadalupe County. In 
north central New Mexico, East Slopes Sangre de Cristo Mountains, 
Glorieta Mesa Including Glorieta Pass and Southern Sangre de Cristo 
Mountains. In northeast New Mexico, Eastern San Miguel County and 
Northeast Highlands. In southeast New Mexico, Southwest Chaves 
County. In west central New Mexico, San Francisco River Valley and 
Southwest Mountains. will expire at 4 AM MDT early this morning.

The Flash Flood Watch is cancelled. Areas of light to moderate rain 
will continue in some portions of the Watch area, however flooding 
is no longer expected to pose a threat.

$$

Shoemake

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood watch went out at Aug 29, 3:14 AM MDT, 7 minutes earlier.

Area forecast discussion, Aug 29, 3:14 AM MDT, 7 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
314 AM MDT Sun Aug 29 2021

.SYNOPSIS...
Scattered to numerous thunderstorms are expected again today mainly
across the Gila Forest and through central to eastern New Mexico. A
flash flood watch is in effect for the Gila Forest and areas east of
the central mountains down towards the Sacramento Mountains. Storms
the last few days have produced enough rainfall to saturate grounds
and any slow moving storms today should be capable of producing heavy
rainfall resulting in localized flooding. A surge in tropical
moisture from the eastern Pacific may allow for more thunderstorm
activity through the end of the week especially for western portions
of New Mexico. This may mean more flash flood watches will be needed.

&&

.DISCUSSION...
SHORT TERM...(Today through Monday)...
A progressive trough is currently moving over the Dakotas, dragging
a cold front in its wake, and the boundary has already invaded
eastern CO and will be entering northern NM later this morning. The
eastern plains of NM are expected to feel the brunt of the impacts
in the form of subtle moisture advection, slightly cooler
temperatures and shifting winds. The moisture advection and surface
convergence will be present over northeastern to north central NM
early in the afternoon, feeding storms that initiate over the
northern mountains, and moisture and remnant outflow boundaries will
be present in the east central plains where a secondary area of
convection could be enhanced as the front converges. With abundant
moisture readily available and localized orographic heating maxima
present, the southwestern and south central high terrain should also
easily initiate storms early this afternoon. Into the mid to late
afternoon, synoptic winds will tend to veer more east southeast,
providing a healthy upslope component that will allow storms to fill
in over much of the remainder of the central mountain chain and
adjacent highlands/high plains. With such a weak placement of high
pressure over the Four Corners, the steering flow will be
exceptionally low and highly variable. This will create slow-moving
storms, and cells that retain uninterrupted upslope flow into their
updrafts could remain anchored with prolonged heavy downpours. At
the opposite end of the spectrum, a dry persistence forecast will
suit the northwest plateau where low dewpoints/PWATs will linger.
The arrival of the surface front and increased clouds and
precipitation will keep temperatures slightly below average in the
eastern plains today with remaining areas staying near average.

High pressure may make a subtle eastward shift on Monday, allowing a
bit more dry air to wrap into northern zones of NM, and temperatures
in these zones will consequently climb a couple to a few degrees
above average. Healthy PWATs of 1.0 to 1.25 inch will remain over
our southwestern, central, and south central mountains along with
most of the eastern plains. Storm motion will likely turn more
uniform (toward the south or southwest), but outside of the Gila and
southwest mountains the overall coverage of storms is expected to
dwindle on Monday, as surface winds will have veered more with less
optimal large scale upslope.

52

LONG TERM...(Tuesday through Sunday)...
Tuesday into Wednesday we are still expecting there to be a shift in
the upper level pattern from zonal to more amplified/meridional.
Synoptic ensemble models are in pretty good run to run and model to
model agreement with a ridge developing over New Mexico on Tuesday
and then moving over the Plains on Wednesday with a long wave trough
pushing east over the Carolinas/Mid-Atlantic. This pattern allows fro
deeper southerly flow to develop over AZ and W NM on Wednesday.

Hurricane Nora off the Pacific coast of Mexico continues to interact
with the coast and likely weaken some into a tropical storm as it
skirts the coast. Latest track take Nora into the Gulf of California
as a TS but it's interaction with land will limit any further
strengthening. NHC has Nora inland Mexico as a depression Wednesday
night with models showing quite a bit of tropical moisture streaming
north into AZ Wed/Wed night. WPC has a slight risk of excessive
rainfall in S AZ for Tuesday in anticipation of tropical moisture
beginning to move north. Thursday as the upper level ridge builds
over the plains, this southerly flow and tropical moisture plume
increases over AZ/NM into the Four Corners and Colorado. The result
is increasing thunderstorm chances especially for W NM Wednesday
night into Thursday. PWAT values look to increase to 1-1.2 inches
across much of the region, perhaps higher. ECMWF ensembles show PWAT
getting up near record levels during this time so certainly something
to pay attention to with the forecasts coming up. The ECMWF
ensembles also showing 99th percentile levels of water vapor
transport over NM and CO only add to our concern for heavy rainfall
and flash flooding. The key will be whether there will be enough
lift/instability to combine with the moisture. By Friday there is
still plenty of moisture for storms and a supporting upper level
pattern. This means we will need to continue to monitor for flash
flood impacts.

Saturday into Sunday the models begin to differ in handling the
upper level ridge. ECMWF and Canadian build the ridge back over NM
while the GFS maintains a weakness. Given that moisture levels do not
look to change much for the weekend, it makes sense to maintain some
thunderstorm chances.

Overpeck

&&

.FIRE WEATHER...
An uptick in storm coverage is expected today over and east of the
central mountain chain with the southwestern mountains also staying
active with the potential for locally heavy rainfall and perhaps
flash flooding. Unfortunately, the dry forecast with low afternoon
humidity will persist over the northwest plateau today. The
southwest mountains will continue to see scattered to numerous
storms producing locally heavy rainfall on Monday, but remaining
areas will see considerably less wetting rainfall, and Tuesday will
likely see the least amount of storm coverage with high pressure
overhead and more dry air mixing into the state from the north. This
will allow temperatures to rise slightly above average on Tuesday
while afternoon humidity plummets to 15 to 25 percent over most of
the forecast area. Into Wednesday, a significant increase in
tropical moisture is expected to enter AZ, eventually reaching far
western NM Wednesday evening. This rich and deep moisture plume will
gradually overtake much of western and parts of northern NM into
Thursday and Friday with increasing rainfall potential, even in the
parched northwest plateau.

52

&&

.AVIATION...
06Z TAF CYCLE
Just before the midnight hour, thunderstorms are most active in east
central NM near KCVN. These will continue to move slowly and
generally to the south or southeast, gradually decreasing and
diminishing into the early morning. A new batch of thunderstorms will
develop over the high terrain of New Mexico late Sunday morning into
the early afternoon with a cold front offering increased moisture
and upslope flow to multiply the number of storms through the
afternoon. Storms will once again be absent in northwestern parts of
New Mexico, but north central to east central areas of the state
should see a concentration of scattered to numerous cells capable of
locally heavy downpours. Downpours will temporarily reduce
ceilings/visibility with additional hazards of small hail and gusty
downburst winds. Storms will move slowly and often erratically
through the afternoon, but should eventually shift south during the
late evening with isolated to scattered cells potentially surviving
in the southern half of the state.

52

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  94  59  93  59 /   0   5   5   0
Dulce...........................  89  49  88  48 /  20  20  20   5
Cuba............................  85  54  85  55 /  40  30  20   5
Gallup..........................  89  51  87  54 /  20  20  30  10
El Morro........................  82  51  81  52 /  40  30  40  10
Grants..........................  85  52  84  52 /  40  30  30  10
Quemado.........................  82  53  81  55 /  50  40  60  20
Magdalena.......................  81  57  81  58 /  50  40  40   5
Datil...........................  79  52  78  54 /  60  50  50  10
Reserve.........................  86  53  84  54 /  60  40  70  20
Glenwood........................  88  61  86  63 /  60  50  60  20
Chama...........................  80  46  80  47 /  50  20  30  10
Los Alamos......................  81  57  82  60 /  60  40  30  10
Pecos...........................  79  55  82  56 /  60  40  40  10
Cerro/Questa....................  78  46  81  40 /  70  30  30   5
Red River.......................  69  41  72  43 /  70  40  30  10
Angel Fire......................  72  40  76  38 /  70  50  40  10
Taos............................  83  48  85  50 /  60  40  30   5
Mora............................  75  50  79  48 /  70  50  40  10
Espanola........................  87  56  88  60 /  50  30  20  10
Santa Fe........................  83  56  85  60 /  60  40  30  10
Santa Fe Airport................  86  54  88  58 /  50  40  30  10
Albuquerque Foothills...........  86  61  88  66 /  40  40  20  10
Albuquerque Heights.............  88  63  90  65 /  30  40  10   5
Albuquerque Valley..............  90  58  92  63 /  30  40  10   5
Albuquerque West Mesa...........  88  61  90  64 /  30  40  10   5
Belen...........................  91  61  90  61 /  30  40  10   5
Bernalillo......................  91  59  92  63 /  40  40  20   5
Bosque Farms....................  90  59  90  61 /  30  40  10   5
Corrales........................  91  60  92  64 /  30  40  20   5
Los Lunas.......................  90  60  90  62 /  30  40  10   5
Placitas........................  87  58  89  63 /  40  30  20  10
Rio Rancho......................  90  62  90  63 /  30  40  10   5
Socorro.........................  90  61  89  62 /  40  30  20   5
Sandia Park/Cedar Crest.........  82  57  83  61 /  50  40  20  10
Tijeras.........................  85  59  86  60 /  50  40  20  10
Edgewood........................  84  54  85  55 /  60  40  20  10
Moriarty/Estancia...............  84  52  86  53 /  60  50  30  10
Clines Corners..................  78  53  81  55 /  60  60  30  10
Mountainair.....................  81  55  82  57 /  60  30  30   5
Gran Quivira....................  79  55  81  57 /  60  30  30   5
Carrizozo.......................  83  59  84  61 /  60  30  30   5
Ruidoso.........................  74  53  75  55 /  70  30  40   5
Capulin.........................  76  54  83  53 /  50  40  30   5
Raton...........................  82  52  88  53 /  60  40  30   5
Springer........................  82  53  87  53 /  60  40  30  10
Las Vegas.......................  78  53  83  53 /  60  50  30  10
Clayton.........................  82  60  87  61 /  50  40  20   5
Roy.............................  79  58  83  57 /  60  50  20  10
Conchas.........................  86  63  90  62 /  60  50  20   5
Santa Rosa......................  82  61  87  61 /  60  50  20   5
Tucumcari.......................  87  64  90  66 /  60  50  20   0
Clovis..........................  82  62  84  63 /  70  50  20   0
Portales........................  85  63  86  64 /  60  40  20   0
Fort Sumner.....................  84  64  88  64 /  60  50  20   0
Roswell.........................  90  67  91  67 /  50  30  10   0
Picacho.........................  81  61  83  61 /  60  40  30   5
Elk.............................  77  57  78  57 /  60  30  40   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch from noon MDT today through late tonight for the
following zones... NMZ208-209-221>226-239>241.

&&

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 28, 6:29 PM MDTAreal Flood AdvisoryABQGuadalupe, San Miguel3 hr
Aug 28, 6:37 PM MDTAreal Flood AdvisoryABQGuadalupe, Torrance3 hr
Aug 28, 7:18 PM MDTAreal Flood AdvisoryABQGuadalupe, Quay, San Miguel3 hr
Aug 29, 1:58 PM MDTAreal Flood AdvisoryABQChaves, Curry, De Baca, Roosevelt3 hr
Aug 29, 2:08 PM MDTAreal Flood AdvisoryABQLincoln3 hr
Aug 29, 3:13 PM MDTAreal Flood AdvisoryABQSocorro3 hr
Aug 29, 4:28 PM MDTSpecial Weather StatementABQHarding32 min
Aug 29, 4:58 PM MDTAreal Flood AdvisoryABQHarding, San Miguel3 hr
Aug 29, 5:16 PM MDTSpecial Weather StatementABQGuadalupe29 min
Aug 29, 5:28 PM MDTSevere Thunderstorm WarningABQGuadalupe32 min
Aug 29, 5:37 PM MDTAreal Flood AdvisoryABQCatron2 hr
Aug 29, 5:45 PM MDTSpecial Weather StatementABQBernalillo30 min

Nearby

Flash Flood Watches in New Mexico, 2021Every flash flood watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.